# SDR ASOA20120830080

- Difficulty date: August 30, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N16919
- Make and model: Emb EMB-145LR
- Aircraft serial: 145393
- Aircraft time: 27,584 hours, 21,020 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK PILOT INBD SEAT TRACK BUTTSTRAP CORRODED (LOCAL LEVEL 2).  MX PERFORMED REPAIR TO PILOTS INBD BUTTSTRAP IAW EC5310-01623.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
